# SDR SWAA2022072729280

- Difficulty date: July 14, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Broken
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR; AFT REVEAL TO PANEL CAPSTRIP IS BROKEN / [01] RECEIVED NEW/SERVICABLE AFT CARGO DOOR; AFT REVEAL TO PANEL CAPSTRIP TO BE INSTALLED ON CUSTOMER CARD NBR:CLOSE-PANEL 142HW (TTG8Q00CEHQ9);[02] VERIFIED.;[03] VERIFIED CORRECTIVE ACTION #1
